# SDR IPXA2017031915292

- Difficulty date: February 27, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TRANSVERSE FRAME IS CRACKED AT BS 469.173, LBL 60.  REPAIRED THE TRANSVERSE FRAME IAW SRM 53-10-07, REPAIR 1, FIG 201.  MAJOR REPAIR.
